Hide This

FREEHER HealthToolkit

HER Health Toolkit

Sign up for EmpowHER updates and you'll receive our
FREE HER Health Toolkit

Sex & Relationships

Get Email Updates

Sex & Relationships Guide

Susan Cody HERWriter Guide

Have a question? We're here to help. Ask the Community.

ASK

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!

EmpowHER Guest

ask: What are the chances of getting pregnant?

By Anonymous
 
Rate This

Yesterday was day 5 of my cycle. My period showed signs that it would end soon.
My boyfriend and I wanted to have sex ; we used a condom , but when he pulled out, after he had ejaculated, we saw that the condom had broken. Although I knew that the chances of reducing the risk were small, I tried to take a hot bath and get cleaned a bit.
As far as I know, it is not likely to get pregnant so early in the cycle (although I am irregular, my cycle was never shorter than 27 days, so I don't think that ovulation could occur around days 7-9 ), but we want to be sure that nothing will happen so we decided to take Plan B tomorrow.

I am still worried...
please, tell me: what's the risk of getting pregnant in this situation?

Add a Comment3 Comments

EmpowHER Guest
Anonymous

Hi Anonymous,

Thank you for your question. I think you were wise to take Plan B in this situation as you never know if you were ovulating at the time. Using Plan B is yet another backup to what had occurred. You will experience irregularity from taking Plan B for the next couple period cycles (approximately 2)...you may have an early bleed or a later period as everyone is different.

I think your safe about pregnancy but if you are still concerned, wait a month and take a pregnancy test. I think you should be fine though.

Good luck,

Missie

December 30, 2012 - 7:00am
EmpowHER Guest
Anonymous (reply to Anonymous)

hello again!
So I took Plan b, and for a while nothing happened. Today, almost a week after I took the two pills I got a strange brown discharge. I wanted to know if this is normal, because it seems unnatural. It.s a dark brown fluid. Is it one of the side effects of Plan B? Should I be concerned about it?

January 5, 2013 - 3:11pm
EmpowHER Guest
Anonymous (reply to Anonymous)

Hi, Missie!
Thanks :) I feel better now, but still a bit concerned about the side effects of plan b. Is it anyhow dangerous? I'll take it this evening, and this means it will be almost 48 hours away from the incident. It's still effective, isn't it? I was also wondering, even without plan b, what's the risk? i will certainly take plan b, But i was just wondering .

December 30, 2012 - 7:51am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Improved

1998 Health

Changed

851 Lives

Saved

722 Lives
21 lives impacted in the last 24 hrs Learn More

Take Our Featured Health Poll

Need Your Feedback! What health topics would you like to see covered more on EmpowHER.com?:
View Results